# SDR USAA2013090500004

- Difficulty date: September 3, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 41,622 hours, 17,029 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: F100141060
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 4L INOPERATIVE, BROKEN WIRES.  RETERMINATED WIRES IAW STANDARD MX PRACTICES REF ELECTRICAL SRM.
